Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have large bumps on the back of my tongue. Had Oddi Dysfunction for abdout 5 yrs

I have had Sphincter of Oddi Dysfunction for abdout 5 yrs. It tooke there and a half years to discover this abnormality. I am a Nuclear Medicine Technologist and sometimes I feel the knowledge that I have, having 16yrs of experience in Radiology, causes alot of worries since I have seen bad things in medicine. Presently, I have now developed large bumps on the back of my tongue. I have been treated for the last 5 yrs with pain medications such as lortab and vicuphrofin. i worry about the Tylenol and all of these yrs could damage my liver . i wondered if these bumps could be related. The treatment I have had included Sphincterotomy and botox injections to the Sphincter. I am scheduled to have Botox again in the near future. ?-bumps on the back of my tongue recent medications prescribed include amitriptoline-- biaxin for recent Strep throat . Could these bumps be circumvallate papillae caused by medications or liver. Currently I also have nausea and elevated AST, ALT and GGT. these labs are high but not really high as I have been told by my physicians.
Asked On : Mon, 20 Sep 2010
Answers:  2 Views:  496
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Answered: Mon, 20 Sep 2010
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Vesicles on the back of your throat can be due to many possible reasons, one being Coxsackie infection which is viral. Also it can be strep throat which is bacterial. You will need to get a proper confirmation because treatment of both vary.It is rare that any of these medication can cause such a presentation. AST, ALT need to be 3 fold higher than the upper limit to be significant. Do get evaluated for possible pancreatitis which can be associated with Coxsackie viral infection if you do get upper abdominal pain. Sphincter of Oddi dynfunction can be treated by Endoscopic methods quite reasonably. Do consult your Doctor in this regard. Avoid fatty, oily food. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Exercise regularly.
Answered: Sat, 1 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor